# SDR MASA200800096

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 12,561 hours, 9,736 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2627 CLT BHM - LT  FORWARD EMERGENCY DOOR CAUTION WHEN AIRCRAFT IS DEPRESSURIZED.  MX ADJUSTED PROX SWITCH.
